BibTeX record journals/joc/Coppersmith97

download as .bib file

@article{DBLP:journals/joc/Coppersmith97,
  author    = {Don Coppersmith},
  title     = {Small Solutions to Polynomial Equations, and Low Exponent {RSA} Vulnerabilities},
  journal   = {J. Cryptology},
  volume    = {10},
  number    = {4},
  pages     = {233--260},
  year      = {1997},
  url       = {https://doi.org/10.1007/s001459900030},
  doi       = {10.1007/s001459900030},
  timestamp = {Thu, 18 May 2017 09:52:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/joc/Coppersmith97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier